# SDR L7OA20130109001

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N999YB
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 5,857 hours, 4,665 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Part number: 45AS63019009
- Part serial: 0174
- Condition: Defective
- Location: Cabin Pressure
- Part time: 481 hours, 377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PILOT STATED NOTICED CABIN AT 10,000 FT AND CLIMBING. DONNED MASKS AND STARTED AN EMERGENCY DESCENT.  CABIN CONTINUED TO CLIMB AT ABOUT 2,200 FPM AND RECEIVED A CABIN ALTITUDE ANNUNCIATOR AND THEN THE PAX MASKS DROPPED AUTOMATICALLY AROUND 14,000 CABIN ALTITUDE.  CABIN ULTIMATELY REACHED 15,000 FT AND HELD THERE.
